# SDR CA070822002

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,760 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640011
- Part serial: 63
- Condition: Leaking
- Part time: 834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM PATCH ON BOTTOM SURFACE OF CELL.  A/C HOURS 1889 CYCLES 1142 DROPS 9727  (TC NR 20070822002)
